# SDR J4V2001F00000

- Difficulty date: September 5, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N3AH
- Make and model: Beech 300BEECH
- Aircraft serial: FA130
- Engine: Pwa PT6A60A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 710501
- Part serial: 188
- Condition: Failed
- Location: Landing Gear
- Part time: 6,521 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND DUE TO INOPERATIVE MOTOR.  THERE ARE NO AIRWORTHINESS LIMITATIONS ON THIS COMPONENT.  RECOMMEND CYCLE LIMITS BE CONSIDERED.
